Properties of compact center-stable submanifolds

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We show that a partially hyperbolic system can have at most a finite number of compact center-stable submanifolds. We also give sufficient conditions for these submanifolds to exist and consider the question of whether they can intersect each other.

Original languageEnglish
Pages (from-to)741-755
Number of pages15
JournalMathematische Zeitschrift
Volume288
Issue number3-4
DOIs
Publication statusPublished - Apr 2018

Keywords

  • Attractors
  • Center-stable submanifolds
  • Partial hyperbolicity

Cite this